# SDR SIMA20140107001

- Difficulty date: January 7, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 27,543 hours, 23,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FLASHLIGHT CRADLE BROKEN.  R & R FIRST OFFICER'S FLASHLIGHT CRADLE IAW AMM TASK 33-50-16-000-801-A & 33-50-16-000-801-A.  OPERATIONS CHECKED GOOD.
